World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Geometric Methods in Modern Physics cover

Volume 03, Issue 04 (June 2006)

Short Communication
No Access
DIRAC QUANTIZATION OF FREE MOTION ON CURVED SURFACES
  • Pages:655–666

https://doi.org/10.1142/S0219887806001326

Papers
No Access
PROJECTIVE AND CONFORMAL SCHWARZIAN DERIVATIVES AND COHOMOLOGY OF LIE ALGEBRAS VECTOR FIELDS RELATED TO DIFFERENTIAL OPERATORS
  • Pages:667–696

https://doi.org/10.1142/S0219887806001338

Papers
No Access
ON THE SYMMETRY BREAKING PHENOMENON
  • Pages:697–718

https://doi.org/10.1142/S021988780600134X

Papers
No Access
HERMITIAN VECTOR FIELDS AND SPECIAL PHASE FUNCTIONS
  • Pages:719–754

https://doi.org/10.1142/S0219887806001351

Papers
No Access
COVARIANT LAGRANGIAN FORMULATION OF CHERN–SIMONS AND BF THEORIES
  • Pages:755–774

https://doi.org/10.1142/S0219887806001363

Papers
No Access
THE POINCARÉ–CARTAN FORM IN SUPERFIELD THEORY
  • Pages:775–822

https://doi.org/10.1142/S0219887806001375